# SDR CA030807004

- Difficulty date: August 6, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 960300110
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, WHEN THE LANDING GEAR WAS RETRACTED, THE GREEN DOWN AND LOCKED INDICATION REMAINED ON FOR THE L/H GEAR. THE GEAR WAS CYCLED, BUT THE GEEN INDICATOR REMAINED ON. THE AIRCRAFT RETURNED TO BASE, WHERE IT WAS DETERMINED THAT THE INTERNAL DOWN INDICATOR MICRO SWITCH WAS STAYING ON WHEN THE RAM WAS RETRACTED ON THE MLG ACTUATOR. THE ACTUATOR WAS REPLACED, HYDRAULIC SYSTEM SERVICED, GEAR RETRACTION PREFORMED, AND THE AIRCRAFT RETURNED TO SERVICE.
